MathSciNet Relay Station
MathSciNet bibliographic data
MR470566 41A15
Passow, Eli; Roulier, John A. Monotone and convex spline interpolation. SIAM J. Numer. Anal. 14 (1977), no. 5, 904–909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement